# SDR DALA2024061005908

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,420 hours, 31,929 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0380695) CORROSION ON FLOOR BEAM STA 986 LBL=50 TO RBL=50 AT PAX CABIN. FLOOR BEAM STA 986 LBL= 50 TO RBL=50 WAS REPAIRED PER B737-800 SRM 53-70-51 -2R REPAIR 4.
